# SDR AALA202303037154

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 9,173 hours, 2,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT RIGHT HAND EMERGENCY FLASHLIGHT NOT WORKING. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
